Abstract and Applied Analysis

Abstract and Applied Analysis / 2017 / Article

Corrigendum | Open Access

Volume 2017 |Article ID 1439729 | https://doi.org/10.1155/2017/1439729

Fanglei Wang, "Corrigendum to “Existence of Solutions for a Coupled System of Second and Fourth Order Elliptic Equations”", Abstract and Applied Analysis, vol. 2017, Article ID 1439729, 1 page, 2017. https://doi.org/10.1155/2017/1439729

Corrigendum to “Existence of Solutions for a Coupled System of Second and Fourth Order Elliptic Equations”

Received06 Nov 2016
Accepted21 Nov 2016
Published11 May 2017

In the article titled “Existence of Solutions for a Coupled System of Second and Fourth Order Elliptic Equations” [1], there was an error in Acknowledgments, which should be corrected as follows.

This research is supported by the Natural Science Foundation of Jiangsu Province, Grant (no. BK20130825).

References

  1. F. Wang, “Existence of solutions for a coupled system of second and fourth order elliptic equations,” Abstract and Applied Analysis, vol. 2014, Article ID 680919, 4 pages, 2014. View at: Publisher Site | Google Scholar | MathSciNet

Copyright © 2017 Fanglei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views709
Downloads369
Citations

Related articles